# SDR WI5R2025041100260

- Difficulty date: April 11, 2025
- Submitted: April 11, 2025
- Operation: General aviation
- Filed by: Williams International Co, LLC., repair station WI5R335J
- Aircraft: N817BH
- Make and model: Cessna 525B
- Aircraft serial: 0453
- Aircraft time: 2,017 hours, 1,300 cycles
- Engine: Wilint FJ443A
- Engine time: 2,017 hours, 1,300 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 115553
- Part serial: HW37084
- Condition: Damaged
- Location: Engine
- Component: Engine, Wilint
- Component part number: 67000200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WILLIAMS INTERNATIONAL ENGINE MODEL FJ44-3A, SERIAL NUMBER 141882, FROM AIRCRAFT 525B-0453 (N817BH), WAS RETURNED TO THE REPAIR STATION FOR UNSCHEDULED REPAIR.  AIRCRAFT OPERATOR SQUAWKED AN ENGINE NOISE ANOMALY DURING TAKEOFF, PROMPTING A RETURN TO THE DEPARTURE AIRPORT FOR AN UNEVENTFUL LANDING.  ENGINE OEM PRODUCT SUPPORT TROUBLESHOT THE ISSUE WITH AN AUTHORIZED SERVICE CENTER, WHICH INCLUDED A BORESCOPE INSPECTION OF THE ENGINE’S COMPRESSOR SECTION.  SERVICE CENTER REPORTED A LIBERATED 3RD-STAGE INTERMEDIATE PRESSURE COMPRESSOR (IPC) ROTOR BLADE, RESULTING IN THE ENGINE OEM DIRECTING REMOVAL OF THE ENGINE FOR RETURN TO OUR REPAIR STATION FOR REPAIR.  AFTER INDUCTION OF THE ENGINE INTO OUR REPAIR STATION, DISASSEMBLY OF THE ENGINE CONFIRMED ONE LIBERATED 3RD-STAGE IPC ROTOR BLADE.  NOTE:  THE IPC ROTOR IS A THREE-STAGE AXIAL COMPRESSOR.
